MAUDE Adverse Event Report: APG+ QC CENT BIT 40 44; DRILLS (BITS, SLEEVES, GUIDES) : DRILLS

APG+ QC CENT BIT 40 44; DRILLS (BITS, SLEEVES, GUIDES) : DRILLS
Model Number 2236-00-014
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the glenoid drills are dull.Surgeon complained that they weren¿t cutting bone adequately.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
APG+ QC CENT BIT 40 44
Common Device Name
DRILLS (BITS, SLEEVES, GUIDES) : DRILLS
MDR Report Key12519600
Report Number1818910-2021-20923
Device Sequence Number5122404
Product Code HTW
UDI-Device Identifier10603295105817
UDI-Public10603295105817
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2236-00-014
Device Catalogue Number223600014
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/09/2021
Supplement Date Received by Manufacturer10/29/2021
Initial Report FDA Received Date09/23/2021
Supplement Report FDA Received Date10/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1